Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Pimples, blackheads on skin, spreading. Taking medication for TB. Living in hot climate. Treatment?

I am Shashikanth. Im undergoing treatment for TB [Tubercolosis] for the last 2 months. I live in Chennai [India] where the climate is so hot [Summer season]. The problem is, On my face Im getting pimples/blackheads/boils, not sure what exactly it is and it started on the nose and its started spreading on my forehead as well. It looks so irritating, Im trying to get rid of those blackheads using my nails and some says its spreading all over my face since im using my nails. I need to know what is the treatment/get rid of those and Is it due to the hot temperature or due to the tablets intake. the tablet which i have on a daily basis for TB is R-Cinex 750mg.
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Shashi,
Thanks for writing to us.
Antitubercular medicines can lead to eruption of acne. Do not squeeze this lesions as these may then with scarring and pigmentation. Instead use a salicylic or Glycolic acid based face wash( saslic or AHA glow). Apply clindamycin gel and adapalene gel over affected areas. Get your blackheads extracted. Do not use oily products over face instead use mild non comedogenic moisturiser if required. Consult a dermatologist near by for skin analysis so that if required an oral medication be added for better control.
Hope that helps. Take care
Answered: Wed, 3 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor